Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Urinary tract blocked. Prescribed premarin conjugated estrogens cream to apply. Precautions? When will this be normal?

User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 1976
Answered : 1872 Questions
Question
This is for my 2 year old daughter. I have asked a related question last week and pasting the content below. My questions now is her infection and fever is gone. and i forgot to mention one thing before that urinary tract was blocked and doctor has given premarin conjugated estrogens cream to apply on the area to unblock it. I want to know how many days it will take for it to clear up and become normal. we have already applied for 4 days. any precautions or suggestions to be taken please let me know.


----------------------- Earlier question and answers received -----------------------------------------------
Hi My daughter (2 year old) has an UTI and blockage yesterday.Doctor has provided urinary infection antibitoties which we were asked to use for 10 days (today is second day of its use). we have another appointment on 2nd August but meanwhile i wanted to know few things. Even on the second day of antibioties use (we are also using Advil fever syrup as she has fever as well) the blockage still persists with bit pain during urination. How many days does it take for blockage to go away? any home precautions we need to take? Any other suggestions/pointers would be highly appreciated. Thanks in advance.Asked by Me , 6 days ago
Doctor's reply to your question above...
Hi,Thanks for your query.I am medical doctor, an associate in Department of Pediatrics, working with an experienced Pediatrician. I answer on his behalf.It does take a minimum of 5 days with antibiotics to see some response. I suggest you to give her plenty of fluids like Juices water etc. Also give her Cranberry juice which is a natural diuretic and helps in getting rid of the infection.Hope, I answered your query.Please let me know if there are any other concerns.regards,Replied by Dr. XXXXXXX A.T , 6 days ago

Disclaimer: The Expert's advice is provided for general informational purposes only and SHOULD NOT be relied upon as a substitute for sound professional medical advice, as a complete assessment of an individual has not taken place. Please consult your nearest physician before acting on it. The advice is not valid for medico-legal purposes also. Thanks Doctor. I will keep you updated with the progress.Asked by Me , 6 days ago
Doctor's reply to your question above...
Hi,Sure, will be waiting to read from your side.Regards,Replied by Dr. XXXXXXX A.T , 6 days ago

Disclaimer: The Expert's advice is provided for general informational purposes only and SHOULD NOT be relied upon as a substitute for sound professional medical advice, as a complete assessment of an individual has not taken place. Please consult your nearest physician before acting on it. The advice is not valid for medico-legal purposes also.
---------------------------------------------------------------------------------------------------------------------------
Posted Thu, 22 Aug 2013 in Child Health
 
 
Answered by Dr. Rajiv K Khandelwal 23 hours later
Hi,

Thank you for your query.

Labial adhesions are quite common in young girls and usually clear up on their own as the child grows. The oestrogen cream will facilitate the clearing of the adhesions. However, it is difficult to say how long it will take as it will depend on the adhesions which can only be commented following a clinical examination. I suggest you continue applying the ointment and ensure hygiene of the area by washing the area twice a day and drying it after washing.

I hope I have answered your query to your satisfaction. Please feel free to revert back in case you need any clarifications or if you would like to share more facts.

Wishing your daughter an early recovery.

Regards,

Rajiv K Khandelwal
http://goo.gl/SuCjl
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor